# SDR DALA2017071005413

- Difficulty date: July 10, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Rack
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E4-2 RACK HAS CRACK ON FWD LT MOUNT BOLT AREA. REPAIRED E4-2 RACK LT MOUNT BOLT AREA IAW SRM 51-70-11 PG 1 STEPS 1-12.
